# SDR UALA2012080804265

- Difficulty date: July 29, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 70,592 hours, 26,446 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seats 11c & 12c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LOOSE SEATS 11C AND 12C.  SECURED LOOSE LIGHT.
